Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2011, 6:35 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 6:35 PM EDT (22:35 UTC)
- Expired
- Jun 15, 2011, 7:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 130 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.6 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2477 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS52 KMFL 152235
SVRMFL
FLC099-152315-
/O.NEW.KMFL.SV.W.0043.110615T2235Z-110615T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
635 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 715 PM EDT
* AT 633 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF CANAL POINT...AND MOVING SOUTH AT 20
MPH.
* THE STORM WILL AFFECT...
PAHOKEE...
BELLE GLADE...
SOUTH BAY...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.
&&
LAT...LON 2691 8047 2652 8039 2650 8087 2671 8078
2670 8075 2670 8073 2676 8075 2678 8074
2678 8072 2675 8071 2676 8070 2681 8070
2687 8063 2692 8062
TIME...MOT...LOC 2235Z 004DEG 16KT 2683 8058
$$
TINGLER1 follow-up statement
696
WWUS52 KMFL 152259
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT WED JUN 15 2011
FLC099-152315-
/O.CON.KMFL.SV.W.0043.000000T0000Z-110615T2315Z/
PALM BEACH FL-
659 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CENTRAL PALM BEACH COUNTY...
AT 655 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES EAST OF BELLE GLADE TO 7
MILES WEST OF OKEELANTA...MOVING SOUTH AT 20 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 2684 8046 2652 8039 2650 8087 2671 8078
2670 8075 2670 8073 2676 8075 2675 8071
2678 8074 2678 8072 2675 8071 2676 8070
2679 8070
TIME...MOT...LOC 2259Z 350DEG 19KT 2670 8046 2654 8081
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:52 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 15, 2:52 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 252 PM EDT WED JUN 15 2011 .DISCUSSION... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTH FLORIDA UNTIL 8 PM EDT... THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL SOUTH FLORIDA EFFECTIVE UNTIL 8 PM EDT. THE COMBINATION OF NORTHWESTERLY FLOW ALOFT A WEAK BOUNDARY OVER NORTH CENTRAL FLORIDA AND THE DEVELOPMENT OF SEA BREEZES WILL LEAD TO THE FORMATION OF SHOWERS AND THUNDERSTORMS AREA WIDE. THE STRONGEST STORMS ARE FORECAST FOR THE CENTRAL AND EASTERN SECTIONS OF SOUTH FLORIDA WHERE THE WESTERLY WINDS ARE FORECAST TO MEET WITH THE EAST COAST SEA BREEZE. THE MAIN THREATS FOR THIS AFTERNOON ARE DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. A FEW THUNDERSTORMS COULD GET TRAPPED NEAR THE SEA BREEZE AND MOVE SLOWLY FOR A PERIOD OF TIME BEFORE MOVING SOUTHEASTWARD. THIS COULD LEAD TO LOCALIZED FLASH FLOODING. THE LATEST MODEL RUN OF THE WRF AND RUC DEVELOP CLUSTERS OF THUNDERSTORMS OVER CENTRAL FLORIDA THAT MOVE SOUTHEASTWARD DUE TO THE NORTHWESTERLY FLOW ALOFT. THE CONVECTION SHOULD START TO SUBSIDE SHORTLY AFTER SUNSET. THE OVERALL WEATHER PATTERN CONTINUES TO BE VERY SIMILAR FOR THURSDAY AND FRIDAY WITH THE TROUGH OF LOW PRESSURE MOVING INTO THE WESTERN ATLANTIC BETWEEN NOW AND FRIDAY. BETWEEN FRIDAY AND TUESDAY A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD OVER THE CENTRAL US AND MOVE SLOWLY OVER THE SE US. THE WEATHER PATTERN DURING THIS PERIOD WILL BE DOMINATED BY THE INTERACTION OF SEA BREEZES WHICH WILL LEAD TO THE FORMATION OF SHOWERS AND THUNDERSTORMS EACH DAY. && .AVIATION... SCATTERED TO NUMEROUS AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE LATE AFTERNOON AND EARLY EVENING ACROSS SOUTH FLORIDA. THE MAIN IMPACTS FROM THESE STORMS OUTSIDE OF REDUCED VSBYS/CIGS WILL BE DAMAGING WIND GUSTS UP TO SEVERE LEVELS. AT THIS TIME...IT APPEARS THE BULK OF THE HEAVIER STORMS WILL REMAIN JUST INLAND OF THE PALM BEACH TERMINALS. THIS ACTIVITY SHOULD TREND DOWN THROUGH THE LATE EVENING HOURS PAST SUNSET. && .MARINE... ASIDE FROM A FEW PERIODIC SHOWERS AND THUNDERSTORMS, RATHER TRANQUIL MARINE CONDITIONS ARE EXPECTED THROUGH AT LEAST FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REMAIN 15 KNOTS OR LESS WITH SEAS NO HIGHER THAN 3 FEET. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES ARE NOT FORECAST TO DROP BELOW 41 TO 43 PERCENT THIS AFTERNOON OVER GLADES AND HENDRY COUNTIES. FOR THE OTHER COUNTIES RELATIVE HUMIDITIES ARE FORECAST TO BE ABOVE 45 PERCENT. SHOWERS AND THUNDERSTORMS ARE FORECAST EVERY DAY DURING THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 90 75 87 / 20 30 10 20 FORT LAUDERDALE 77 91 77 89 / 20 30 10 20 MIAMI 75 92 76 89 / 20 30 10 30 NAPLES 77 92 75 91 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...71/JE AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 15, 2:15 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 215 PM EDT WED JUN 15 2011 FLZ063-066>075-168-172>174-160915- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 215 PM EDT WED JUN 15 2011 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE EARLY EVENING HOURS. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN IMPACTS BEING LARGE HAIL AND WIND GUSTS UP TO 60 MPH. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH. HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO QUARTER SIZED HAIL. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST IMMEDIATE COASTS, THIS AFTERNOON. RIP CURRENTS: WEST WINDS AT 5 TO 10 MPH, WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 15, 4:57 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 457 PM EDT WED JUN 15 2011 FLZ070-152130- INLAND COLLIER COUNTY FL 457 PM EDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COLLIER COUNTY * UNTIL 530 PM EDT * AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF INTERSECTION ALLIGATOR ALLEY AND SR 29...AND MOVING SOUTHEAST AT 25 MPH. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP NEAR OR OVER THE BIG CYPRESS THROUGH THE NEXT HOUR OR TWO AND THESE STORMS WILL LIKELY ALSO BE STRONG. * THE STORM WILL AFFECT... BIG CYPRESS NATIONAL PRESERVE... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2583 8088 2581 8121 2615 8131 2625 8089 TIME...MOT...LOC 2056Z 335DEG 21KT 2607 8122 TINGLER
Special weather statement, Jun 15, 5:09 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 509 PM EDT WED JUN 15 2011 FLZ071-072-152145- INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL 509 PM EDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN RURAL BROWARD COUNTY * UNTIL 545 PM EDT * AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER THE EVERGLADES 7 MILES WEST OF INTERSECTION OF U.S. 27 AND PINES BLVD...AND MOVING NORTH AT 5 TO 10 MPH. * THE STORM WILL AFFECT... ALLIGATOR ALLEY FROM MILE MARKER 30 WEST... EVERGLADES OF BROWARD COUNTY... FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2624 8087 2627 8040 2597 8043 2600 8087 TIME...MOT...LOC 2107Z 179DEG 8KT 2605 8053 MOLLEDA
Special weather statement, Jun 15, 5:20 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT WED JUN 15 2011
FLZ063-067-152200-
GLADES FL INLAND PALM BEACH COUNTY FL
520 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
GLADES COUNTY
* UNTIL 600 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING
FROM 16 MILES NORTH OF ARCADIA TO 5 MILES SOUTHWEST OF PORT SAINT
LUCIE...AND MOVING SOUTH AT 20 MPH. THESE STORMS ARE EXPECTED TO
AFFECT GLADES COUNTY, LAKE OKEECHOBEE, AND MUCH OF INTERIOR PALM
BEACH COUNTY.
* THE LINE OF STORMS WILL AFFECT...
BUCKHEAD RIDGE...
BRIGHTON...
PALMDALE...
ORTONA...
MOORE HAVEN...
CANAL POINT...
PAHOKEE...
AND SURROUNDING COMMUNITIES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
2689 8111 2683 8106 2678 8072 2676 8070
2696 8061 2696 8029 2666 8027 2681 8094
2678 8095 2688 8157 2703 8157 2703 8127
2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2118Z 338DEG 20KT 2744 8181 2720 8039
TINGLERSpecial weather statement, Jun 15, 5:54 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT WED JUN 15 2011
FLZ067-071-072-152230-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
554 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN RURAL BROWARD COUNTY
SOUTHWESTERN RURAL PALM BEACH COUNTY
* UNTIL 630 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
CLUSTERS OF STRONG THUNDERSTORMS NEAR THE WEST BROWARD
RECREATIONAL AREA ALONG ALLIGATOR ALLEY...AS WELL AS JUST EAST
OF U.S. 27 NORTH OF ALLIGATOR ALLEY...AND MOVING NORTH AT 5 MPH.
* THESE STORMS WILL AFFECT...
ALLIGATOR ALLEY WEST OF MILE MARKER 30...
ALONG AND EAST OF U.S. 27 NORTH OF ALLIGATOR ALLEY...
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2617 8037 2603 8062 2597 8078 2598 8086
2638 8087 2643 8033 2626 8032
TIME...MOT...LOC 2150Z 160DEG 6KT 2607 8080 2621 8043
MOLLEDASpecial weather statement, Jun 15, 5:57 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT WED JUN 15 2011
FLZ063-067-152230-
GLADES FL INLAND PALM BEACH COUNTY FL
557 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PALM BEACH COUNTY
GLADES COUNTY
* UNTIL 630 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF BABCOCK RANCH TO 12 MILES EAST OF LAKE PLACID TO 4 MILES
SOUTHEAST OF INDIANTOWN...AND MOVING SOUTHEAST AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
INLAND PALM BEACH COUNTY AND GLADES COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
2689 8111 2678 8094 2678 8072 2675 8071
2696 8061 2696 8029 2653 8030 2669 8073
2677 8077 2679 8157 2703 8157 2703 8127
2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2156Z 324DEG 21KT 2704 8175 2735 8118
2698 8042
TINGLERSpecial weather statement, Jun 15, 6:30 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT WED JUN 15 2011
FLZ063-066-067-152300-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
630 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN PALM BEACH COUNTY
SOUTHERN GLADES COUNTY
NORTHERN HENDRY COUNTY
* UNTIL 700 PM EDT
* AT 629 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MUSE TO 7 MILES EAST OF CANAL POINT...AND MOVING SOUTH AT
30 MPH.
* THE LINE OF STORMS WILL AFFECT...
PAHOKEE...
MOORE HAVEN...
MUSE...
CLEWISTON...
BELLE GLADE...
SOUTH BAY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2698 8108 2694 8106 2692 8108 2692 8111
2689 8111 2683 8106 2682 8095 2677 8094
2670 8075 2670 8073 2677 8075 2678 8072
2676 8070 2681 8070 2687 8063 2696 8061
2695 8040 2646 8036 2657 8157 2700 8157
TIME...MOT...LOC 2230Z 352DEG 25KT 2690 8152 2682 8052
TINGLERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 14, 8:15 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| Jun 14, 8:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 14, 8:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 44 min |
| Jun 14, 9:00 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 15, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Jun 15, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jun 15, 3:45 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 15, 4:16 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jun 15, 4:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Jun 15, 5:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 30 min |
| Jun 15, 5:20 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 31 min |
| Jun 15, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:57 PM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 33 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 46 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry, Palm Beach | 30 min |
| Jun 15, 6:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 15, 6:43 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 47 min |
| Jun 15, 6:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 15, 7:04 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 41 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 47 min |
| Jun 15, 7:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Jun 15, 7:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.